# SDR 2023FA0000592

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: General aviation
- Aircraft: N748D
- Make and model: Beech 76
- Aircraft serial: ME341
- Aircraft time: 3,063 hours
- Engine: Lyc IO360A1G6
- Engine time: 3,063 hours
- Propeller: Hartzl HCM2YR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYH5001
- Part serial: AH2862
- Condition: Defective
- Location: Zone 700
- Part time: 3,063 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR UNABLE TO RETRACT AND EXTEND. REPLACED HYDRAULIC POWER PACK. LANDING GEAR SERVICEABLE, CAN EXTEND AND RETRACT
